MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES STRIDE INSERT TRIAL SIZE B 8MM; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER

BLUE BELT TECHNOLOGIES STRIDE INSERT TRIAL SIZE B 8MM; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number PFSR100998
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/19/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the poly trial was chipped.The device was still used with success.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, used for treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A relationship, if any, between the subject device and the reported event could not be determined.There was no part/serial/lot number provided for dhr review so it could not be concluded if the device met the manufacturing specifications.A complaint history review identified similar events.Factors that could have contributed to the reported event may be related to the misuse by the user while removing/inserting the trials or wear and tear from repeated use.

Brand Name
STRIDE INSERT TRIAL SIZE B 8MM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest
blvd ste 40
plymouth, mn
MDR Report Key9983812
Report Number3010266064-2020-00360
Device Sequence Number11308808
Product Code HSX
UDI-Device Identifier00885556627686
UDI-Public00885556627686
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSR100998
Device Catalogue NumberPFSR100998
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/31/2016
Supplement Date Received by Manufacturer07/24/2020
Initial Report FDA Received Date04/21/2020
Supplement Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR